# SDR CA190808004

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 4,095 hours
- Engine: Pwa PT6*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3P5340A15551
- Condition: Cracked
- Location: Fuselage
- Part time: 4,471 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 2 CRACKS FOUND ON UPPER L/H REAR LONGERON. AIRCRAFT ALLOWED TO CONTINUE SERVICE FOR 100 HRS IN ACCORDANCE WITH PRODUCT SUPPORT AND ENGINEERING DAILY CRACK INSPECTION REQUIRED AND ADDED TO MAINTENANCE PROGRAM (TC# 20190808004)
